Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

On tramadol. Tingling in feet, tightness in forearms and lower legs. Side effects of medication?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I took Tramadol for about 18 months and only at the perscribed level or less. Felt, however, it was making me tired and lethargic. Stopped cold. Have been experiencing tingling in feet, hands and tightness in forearms and lower legs. Possible side of effects of withdrawl?
Posted Sat, 9 Nov 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 14 hours later
Brief Answer:
it is withdrawal syndrome, taper tramadol

Detailed Answer:
Welcome to health care magic.
Tramadol is a very good painkiller of opioid group and is very well tolerated in most of the cases but rarely in some cases it can produce lethargy and psychiatric manifestations for that the drug needs to be tapered off.
Tramadol should not be stopped cold XXXXXXX but it should be tapered off slowly under the guidance of a local physician. The adverse effects and the withdrawal syndrome in your case are related to longterm tramadol use and stopping tramadol cold XXXXXXX respectively.
I will advise you to consult a local physician who will put you on the weaning medicine and will reduce the tramadol in graded manner so that the withdrawal effects are minimum and you can tolerate it comfortably.
I hope the advice will be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor